International Journal of Mathematical Analysis

Online Edition, Vol. 10, 2016, no. 13-16

Myeong Hwan Kim, Won Keun Min
      On fuzzy almost r-M \beta-continuous mappings on fuzzy r-minimal structures
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 13, 601-609
      http://dx.doi.org/10.12988/ijma.2016.6233

Eugeny Petrovich Kolpak, Sergei Evgenievich Ivanov
      On the three-dimensional Klein-Gordon equation with a cubic nonlinearity
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 13, 611-622
      http://dx.doi.org/10.12988/ijma.2016.611

Edward M. Kiunisala, Ferdinand P. Jamil
      On pairs of disjoint dominating sets in a graph
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 13, 623-637
      http://dx.doi.org/10.12988/ijma.2016.6343

Daya K. Nagar, Edwin Zarrazola, Luz Estela Sanchez
      Product and ratio of Macdonald random variables
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 13, 639-649
      http://dx.doi.org/10.12988/ijma.2016.6340

S. Sridevi, V. Ganesh
      On the stability of shear flows with bottom topography
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 14, 651-659
      http://dx.doi.org/10.12988/ijma.2016.6225

Mahendra Pal Chaudhary, Sangeeta Chaudhary, Junesang Choi
      Note on Ramanujan's modular equation of degree seven
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 14, 661-667
      http://dx.doi.org/10.12988/ijma.2016.6342

Halyna Pryimak
      Description of homomorphisms of algebras of analytic functions on Banach spaces
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 14, 669-676
      http://dx.doi.org/10.12988/ijma.2016.6459

JeongHeung Kang
      Lifting on G.T. Banach spaces with unconditional basis
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 14, 677-686
      http://dx.doi.org/10.12988/ijma.2016.6339

Seong-Hoon Cho
      Fixed point theorems for generalized Jaggi-Berinde contraction multivalued maps in partially ordered metric spaces
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 14, 687-700
      http://dx.doi.org/10.12988/ijma.2016.6344

A.A. Amourah, Feras Yousef, Tariq Al-Hawary, M. Darus
      On a class of p-valent non-Bazilevic functions of order \mu+i\beta
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 15, 701-710
      http://dx.doi.org/10.12988/ijma.2016.6236

Nadiia Verkalets
      Maximal zero-subspaces of diagonal polynomials on Banach spaces
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 15, 711-718
      http://dx.doi.org/10.12988/ijma.2016.6465

Sun-Sook Jin, Yang-Hi Lee
      Generalized Hyers-Ulam stability of a 3-dimensional quadratic functional equation
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 15, 719-728
      http://dx.doi.org/10.12988/ijma.2016.6346

Hong-Hu Chu, Yu-Ming Chu
      Integral estimations for some special functions in bridge engineering
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 15, 729-738
      http://dx.doi.org/10.12988/ijma.2016.6341

Christos E. Kountzakis
      Subjective probability theory on ordered normed linear spaces
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 15, 739-748
      http://dx.doi.org/10.12988/ijma.2016.6221

Jishan Fan, Tohru Ozawa
      Remarks on regularity criteria for harmonic heat flow and related system
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 16, 749-755
      http://dx.doi.org/10.12988/ijma.2016.6351

K. Reena Priya, V. Ganesh
      Note on the long wave stability of shear flows with variable bottom topography
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 16, 757-766
      http://dx.doi.org/10.12988/ijma.2016.6349

Nariman Abasov, Marat Pliev
      Order dual of a measurable sections space
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 16, 767-773
      http://dx.doi.org/10.12988/ijma.2016.6350

A. Kalavathi, G. Sai Sundara Krishnan
      Soft \tilde{\gamma} semi open sets in soft topological spaces
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 16, 775-794
      http://dx.doi.org/10.12988/ijma.2016.6352

Teodoro Lara, Nelson Merentes, Roy Quintero, Edgar Rosales
      Properties of Jensen m-convex functions
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 16, 795-805
      http://dx.doi.org/10.12988/ijma.2016.511275